RESEARCH ARTICLE

Investigation of new solutions for an extended (2+ 1)-dimensional Calogero-Bogoyavlenskii-Schif equation

  • Mohamed R. ALI 1 ,
  • R. SADAT 2 ,
  • Wen-Xiu MA , 3,4,5,6,7
Expand
  • 1. Department of Mathematics, Faculty of Engineering, Benha University, Egypt
  • 2. Department of Mathematics, Zagazig Faculty of Engineering, Zagazig University, Zagazig, Egypt
  • 3. Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
  • 4. Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia
  • 5. Department of Mathematics and Statistics, University of South Florida, Tampa, FL33620-5700, USA
  • 6. School of Mathematics, South China University of Technology, Guangzhou 510640, China
  • 7. School of Mathematical and Statistical Sciences, North-West University, Mafikeng Camus, Private Bag X2046, Mmabatho 2735, South Africa

Received date: 28 Dec 2020

Accepted date: 06 Apr 2021

Copyright

2021 Higher Education Press

Abstract

We investigate and concentrate on new infinitesimal generators of Lie symmetries for an extended (2+ 1)-dimensional Calogero-Bogoyavlenskii-Schif (eCBS) equation using the commutator table which results in a system of nonlinear ordinary differential equations (ODEs) which can be manually solved. Through two stages of Lie symmetry reductions, the eCBS equation is reduced to non-solvable nonlinear ODEs using different combinations of optimal Lie vectors. Using the integration method and the Riccati and Bernoulli equation methods, we investigate new analytical solutions to those ODEs. Back substituting to the original variables generates new solutions to the eCBS equation. These results are simulated through three- and two-dimensional plots.

Cite this article

Mohamed R. ALI , R. SADAT , Wen-Xiu MA . Investigation of new solutions for an extended (2+ 1)-dimensional Calogero-Bogoyavlenskii-Schif equation[J]. Frontiers of Mathematics in China, 2021 , 16(4) : 925 -936 . DOI: 10.1007/s11464-021-0952-3

1
Akbar N S. Blood ow analysis of Prandtl uid model in tapered stenosed arteries. Ain Shams Engineering Journal, 2014, 5(4): 1267–1275

DOI

2
Ali M R. A truncation method for solving the time-fractional Benjamin-Ono equation. J Appl Math, 2019, 2019: (7 pp)

DOI

3
Ali M R, Ma W-X. Detection of a new multi-wave solutions in an unbounded domain. Modern Phys Lett B, 2019, 33(34): 1950425

DOI

4
Ali M R, Ma W-X. New exact solutions of nonlinear (3+1)-dimensional Boiti-Leon-Manna-Pempinelli equation. Adv Math Phy, 2019, 2019: (8 pp)

DOI

5
Ali M R, Ma W-X. New exact solutions of Bratu Gelfand model in two dimensions using Lie symmetry analysis. Chinese J Phy, 2020, 65: 198–206

DOI

6
Ali M R, Sadat R. Construction of lump and optical solitons solutions for (3+1) model for the propagation of nonlinear dispersive waves in inhomogeneous media. Opt Quant Electron, 2021, 53(6): 279, https://doi.org/10.1007/s11082-021-02916-w

DOI

7
Ali M R, Sadat R. Lie symmetry analysis, new group invariant for the (3+1)-dimensional and variable coefficients for liquids with gas bubbles models. Chinese J Phys, 2021, 71: 539–547

DOI

8
Alquran M, Jaradat I, Yusuf A, Sukaiman T A. Heart-cusp and bell-shaped-cusp optical solitons for an extended two-mode version of the complex Hirota model: application in optics. Opt Quant Electron, 2021, 53: 26, https://doi.org/10.1007/s11082-020-02674-1

DOI

9
Baumann G. Symmetry Analysis of Differential Equations with Mathematica®: Berlin: Springer Science & Business Media, 2013

10
Chakravarty S, Mandal P K. Mathematical modelling of blood ow through an overlapping arterial stenosis. Mathl Comput Modelling, 1994, 19(1): 59–70

DOI

11
Chakravarty S, Sen S. A mathematical model of blood ow in a catheterized artery with a stenosis. J Mech Med Biol, 2009, 9(3): 377–410

DOI

12
Dong M J, Tian S F, Yan X W, Zhang T T.Nonlocal symmetries, conservation laws and interaction solutions for the classical Boussinesq-Burgers equation. Nonlinear Dynam, 2019, 95: 273–291

DOI

13
Frewer M, Oberlack M, Guenther S. Symmetry investigations on the incompressible stationary axisymmetric Euler equations with swirl. Fluid Dyn Res, 2007, 39(8): 647–664

DOI

14
Hu C-C, Tian B, Wu X-Y, Yuan Y-Q, Du Z. Mixed lump-kink and rogue wave-kink solutions for a (3+ 1)-dimensional B-type Kadomtsev-Petviashvili equation in uid mechanics. Eur Phys J Plus, 2018, 133(2): 40, https://doi.org/10.1140/epjp/i2018-11875-5

DOI

15
Ma W-X, Ali M R, Sadat R. Analytical solutions for nonlinear dispersive physical model. Complexity, 2020, 2020: D 3714832 (8 pp), https://doi.org/10.1155/2020/ 3714832

DOI

16
Paliathanasis A, Tsamparlis M. Lie point symmetries of a general class of PDEs: The heat equation. J Geom Phys, 2012, 62(12): 2443–2456

DOI

17
Prasad K M, Thulluri S, Phanikumari M. Investigation of blood ow through an artery in the presence of overlapping stenosis. Journal of Naval Architecture and Marine Engineering, 2017, 14(1): 39–46

DOI

18
Pudjaprasetya S R. A coupled Model for wave run-up simulation. East Asian J Appl Math, 2018, 7(4): 728–740

DOI

19
Qin C Y, Tian S F, Wang X B, Zhang T T. Lie symmetries, conservation laws and explicit solutions for time fractional Rosenau-Haynam equation. Communications in Theoretical Physics, 2017, 67(2): 35–43

DOI

20
Ren B, Lin J, Lou Z-M. A new nonlinear equation with lump-soliton, lump-periodic, and lump-periodic-soliton solutions. Complexity, 2019, 2019(6): 065206 (10 pp)

DOI

21
Sadat R, Kassem M. Explicit solutions for the (2+1)-Dimensional Jaulent-Miodek equation using the integrating factors method in an unbounded domain. Math Comput Appl, 2018, 23(1): 15

DOI

22
Sadat R, Kassem M. Lie analysis and novel analytical solutions for the time-fractional coupled Whitham-Broer-Kaup equations. Int J Appl Comput Math, 2019, 5(2): 28

DOI

23
San S, Akbulut A, Ünsal Ö, Tascan F. Conservation laws and double reduction of (2+1) dimensional Calogero-Bogoyavlenskii-Schiff equation. Math Methods Appl Sci, 2017, 40(5): 1703–1710

DOI

24
Sulaiman T A, Yusuf A, Tchier F, Inc M, Tawfiq F M O, Bousbahi F. Lie-Bäcklund symmetries, analytical solutions and conservation laws to the more general (2+1)-dimensional Boussinesq equation. Results in Physics, 2021, 22: 103850

DOI

25
Sun H G, Yong Z, Baleanu D, Wen C, Chen Y Q. A new collection of real world applications of fractional calculus in science and engineering. Commun Nonlinear Sci Numer Simul, 2018, 64: 213–231

DOI

26
Tian C. Applications of Lie Groups to Differential Equations. Beijing: Science Press, 2001 (in Chinese)

27
Tian S-F. Lie symmetry analysis, conservation laws and solitary wave solutions to a fourth-order nonlinear generalized Boussinesq water wave equation. Appl Math Lett, 2020, 100: 106056

DOI

28
Wan Y-Q, Guo Q, Pan N. Thermo-electro-hydrodynamic model for electrospinning process. Int J Nonlinear Sci Numer Simul, 2004, 5(1): 5–8

DOI

29
Wang X-B, Tian S-F, Qin C-Y, Zhang T-T. Lie symmetry analysis, conservation laws and exact solutions of the generalized time fractional Burgers equation. EPL (Europhysics Letters), 2016, 114(2): 20003

DOI

30
Yang X-F, Deng Z-C, Wei Y. A Riccati-Bernoulli sub-ODE method for nonlinear partial differential equations and its application. Adv Difference Equ, 2015, 2015(1): 1–17

DOI

31
Yang Z-Z, Yan Z-Y. Symmetry groups and exact solutions of new (4+1)-dimensional Fokas equation. Communications in Theoretical Physics, 2009, 51(5): 876–880

DOI

32
Younas U, Sulaiman T A, Yusuf A, Bilal M, Younis M, Rehman S U. New solitons and other solutions in saturated ferromagnetic materials modeled by Kraenkel-Manna-Merle system. Indian J Phys, 2021, https://doi.org/10.1007/s12648-020-01958-2

DOI

33
Yusuf A. Symmetry analysis, invariant subspace and conservation laws of the equation for uid ow in porous media. Int J Geom Methods Mod Phys, 2020, 17(12): 2050173

DOI

34
Yusuf A, Sulaiman T A, Khalil E M, Bayram M, Ahmad H. Construction of multiwave complexiton solutions of the Kadomtsev-Petviashvili equation via two efficient analyzing techniques. Results in Physics, 2021, 21: 103775 (7 pp)

DOI

35
Zhang H-Q, Geng J-S, Zhang M-Y. Rational solutions and bright-dark lump solutions to the BKP equation. Modern Phys Lett B, 2018, 32(27): 1850334

DOI

36
Zhang T-T. On Lie symmetry analysis, conservation laws and solitary waves to a longitudinal wave motion equation. Appl Math Lett, 2019, 98: 199–205

DOI

37
Zhang Y-Y, Liu X-Q, Wang G-W. Symmetry reductions and exact solutions of the (2+1)-dimensional Jaulent-Miodek equation. Appl Math Comput, 2012, 219(3): 911–916

DOI

Outlines

/